# SDR V0XR201308130202

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH PLACARD, MISSING.  REPLACED PLACARD ON CREW HATCH IAW AMM 20-60-11.
